ELIAS ABRUTYN, M.D.
Despite the safety of most drugs for most patients, physicians, pharmaceutical manufacturers, and the Food and Drug Administration (FDA) are constantly alert for new adverse drug reactions. This vigilance is justified by recalling the serious effects induced by thalidomide and, more recently, by ticrynafen. New adverse drug reactions are currently identified through two major sources: cases reported by physicians directly to the industry and regulatory agencies, and reports published in the medical literature. These sources will probably be the main sources for the foreseeable future.
Last September an international group representing industry, regulatory agencies, medical journals, and the popular press
Learn more about subscription options.
Register Now for a free account.
ABRUTYN E. Better Reporting of Adverse Drug Reactions. Ann Intern Med. 1985;102:264-265. doi: 10.7326/0003-4819-102-2-264
Download citation file:
Published: Ann Intern Med. 1985;102(2):264-265.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only